# SDR SWIA202504070331

- Difficulty date: March 31, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 10,732 hours, 10,058 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D: GEAR DISAGREE WARNING MSG AFTER TAKEOFF. GEAR WOULD NOT RETRACT. RAN THE QRH AND RETURNED TO KLEX.C: MEL 32-30-1CAT A DUE IN ONE FLIGHT DAY FROM 3/31/25.  REPEAT ODI, RTF  REVIEW PREVIOUS HISTORY  REQUIRES SMOD APPROVAL BEFORE RETURN TO SERVICE  (FLIGHT 3977 - FILED CLOSED)MAR 31, 2025  STATION: LEX--DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX PROCEDURE COMPLIED WITH. PLACARDED AS REQUIRED.CAT II DOWNGRADED PER GMM 2-23.
